# SDR CA060905007

- Difficulty date: August 31, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Rotol R321482F8
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Battery/Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAD EXPERIENCED PROBLEMS WITH BATTERY DISCONNECTING INTERMITTENTLY.  FIRST TIME WAS CIRCUIT BREAKER POPPED. NEXT TIME FOUND CORROSION ON BATTERY RELAY, REPLACED RELAY.  THIS IS A COMMON DEFECT WITH THESE TYPE OF RELAYS.  THIRD INSTANCE WAS ON NEXT LEG AFTER BATTERY RELAY WAS REPLACED.  CREW EXPERIENCED A BATTERY FAULTY ENUNCIATOR AND BOTH DISCONNECT LIGHTS INDICATED.  ONCE ON THE GROUND, THEY WERE UNABLE TO GET EITHER BATTERY ON LINE.  MAINTENANCE DISCOVERED THE 4 GAUGE FEEDER WIRES FROM THE RAH BATTERY TO THE SERIES-PARALLEL RELAY CHAFED INSIDE THE WING.  THE WIRES WERE PROTECTED WITH FIRE SLEEVE AND HAD CHAFED THROUGH.  THERE WAS ASSOCIATED DAMAGE TO THE BLEED AIR LINE THAT THE WIRES RUBBED AGA
